Deformations of vector fields and Hamiltonian vector fields on the plane

Share/Save/Bookmark

Hijligenberg, Nico van den and Kotchetkov, Youri and Post, Gerhard (1996) Deformations of vector fields and Hamiltonian vector fields on the plane. Mathematics of Computation, 64 (211). pp. 1215-1226. ISSN 0025-5718

open access
[img]
Preview
PDF
1MB
Item Type:Article
Copyright:© 1996 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74993
Official URL:http://dx.doi.org/10.1090/S0025-5718-1995-1297480-5
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140400